CSpace
4TH-ORDER EIGENVALUE APPROXIMATION BY EXTRAPOLATION ON DOMAINS WITH REENTRANT CORNERS
LIN, Q
1991
Source PublicationNUMERISCHE MATHEMATIK
ISSN0029-599X
Volume58Issue:6Pages:631-640
AbstractThe eigenvalue problem of the Laplace operator is considered on a non-convex domain composed of rectangles. This model problem may be solved by the finite element method bilinear elements on a rectangular mesh. It is known that O(h2-beta)(beta < 1) convergence can be obtained for the eigenvalues, if the mesh had O(h-2) points. A simple extrapolation scheme is presented which, on appropriately graded meshes, increases the rate of convergence to O(h4).
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:A1991ER18700006
PublisherSPRINGER VERLAG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28254
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LIN, Q. 4TH-ORDER EIGENVALUE APPROXIMATION BY EXTRAPOLATION ON DOMAINS WITH REENTRANT CORNERS[J]. NUMERISCHE MATHEMATIK,1991,58(6):631-640.
APA LIN, Q.(1991).4TH-ORDER EIGENVALUE APPROXIMATION BY EXTRAPOLATION ON DOMAINS WITH REENTRANT CORNERS.NUMERISCHE MATHEMATIK,58(6),631-640.
MLA LIN, Q."4TH-ORDER EIGENVALUE APPROXIMATION BY EXTRAPOLATION ON DOMAINS WITH REENTRANT CORNERS".NUMERISCHE MATHEMATIK 58.6(1991):631-640.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LIN, Q]'s Articles
Baidu academic
Similar articles in Baidu academic
[LIN, Q]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LIN, Q]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.